Title: | MULTIPLE NUMERICAL-SOLUTIONS OF BUOYANCY INDUCED FLOWS OF A VERTICAL ICE WALL MELTING IN SATURATED POROUS-MEDIA |
Authors: | WANG, CA 交大名義發表 應用數學系 National Chiao Tung University Department of Applied Mathematics |
Issue Date: | 1987 |
URI: | http://hdl.handle.net/11536/4688 |
ISSN: | 0898-1221 |
Journal: | COMPUTERS & MATHEMATICS WITH APPLICATIONS |
Volume: | 14 |
Issue: | 7 |
Begin Page: | 527 |
End Page: | 540 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.